# SDR CA080218002

- Difficulty date: February 18, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 4,179 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7130 · Engine Fireseals
- Part: Heat Shield
- Part number: 0292827110
- Condition: Chafed
- Location: Engine
- Part time: 5,478 hours
- Component: Engine, Tmeca, ARRIEL2B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REPLACING THE MO5, SEVERAL HOLES WERE NOTICED. THESE HOLES WERE DUE TO RUBBING AND WERE ONLY THROUGH THE OUTER LAYER OF THE HEAT SHIELD. (TC NR 20080218002)
